# SDR HEEA084927

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,299 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Blade
- Condition: Damaged
- Location: T/R Head
- Component: Rotor Head
- Component part number: 212011701101FM1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD HAS BLADE DAMAGE. REPAIRED.
